MAUDE Adverse Event Report: LIVANOVA USA, INC/ SORIN GROUP ITALIA S.R.L CHEST TUBE; CATHETER, CANNULA AND TUBING, VASCULAR CARDIOPULMONARY BYPASS

LIVANOVA USA, INC/ SORIN GROUP ITALIA S.R.L CHEST TUBE; CATHETER, CANNULA AND TUBING, VASCULAR CARDIOPULMONARY BYPASS
Model Number TC-xxxxx
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Defective chest tube.Size 32 livanova/sorin group chest tube was not marked with company name or size of tube as per usual.Drainage holes in the chest tube were not completely punched through.This leaves the possibility for one of the plastic pieces that are not completely punched through to become loose inside the patient.Chest tube was removed immediately after placement and replaced with a new, non-defective chest tube.

Brand Name
CHEST TUBE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC/ SORIN GROUP ITALIA S.R.L
MDR Report Key8381710
Report NumberMW5084515
Device Sequence Number13899234
Product Code DWF
UDI-Device Identifier00803622105975
UDI-Public(01)00803622105975(240)TC-10132
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberTC-xxxxx
Device Lot Number1833100059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight98